User Profile
i had cough cough unprotected sex with my dearly boyfriend a couple of days later i got my period early and only lasted for 3 days and it was coming out like brownish color after that i got into the depo shot and after i started to get all the sickness stuff - its been like a month that has happend and i been very noshis back pains and headaches its like an everyday thing and it dont stop and by the way i did not get my period this month either ; i had called ma nurse to see whats wrong with me and she said to take a pregnancy test so i did and it came out negative ! what should i do ? may i still be prego ?
Did you find this post helpful?
|

User Profile
replied July 29th, 2008
Extremely eHealthy
No, the depo shot has some dumpy side effects that can take awhile to wear off.
If these symptoms become unbearable, then speak with your doctor again.

Some women even lose their period while on depo, if this isn't something that interests you, then you may want to conside another form of birth control.
|
Did you find this post helpful?

User Profile
replied July 30th, 2008
well hunnsz thanksz for responding but i been on the depo shot for 3 years and all this never happend to me . i called ma nurse and asked her if it was normal and she said it wasnt and yea every time i get on it i loose ma period and dont get it . well i ended up going to the hospital with all the pains i been having and i had taken an urine test and said i got nothing so i got some pills and what they do is make na oain worst so ima try go to the hospital again because i must have something with me right
|
Did you find this post helpful?

User Profile
replied July 30th, 2008
Extremely eHealthy
Quote:

70% of women using Depo Provera gain weight. Almost half of the women using Depo Provera gain more than 5 pounds after one year of use. Many women gain more than 10 pounds.

Irregular, heavy, or no bleeding are common side effects of Depo Provera. After a year of use, many women stop having periods. Lack of a period becomes increasingly common with longer use.

Other side effects of Depo Provera can include headaches, nervousness, mood changes, bloating, hot flashes, decreased interest in sex, breast tenderness, acne, hair loss, and back ache.



I\'ve heard its fairly common for a woman to lose her period while using depo for long periods of time. And I don\'t really understand your timeline. When did you have this weird period and when did these symptoms start? Did you have unprotected sex three years ago then?

*Edited because my link went crazy
|
Did you find this post helpful?

replied July 31st, 2008
No way can you be pregnant. I was on the depo provera shot and it was hell. I would bleed all the time, anything spicy or greasy I ate...at night I would feel like crap...even sometimes going on a walk in nice weather I had to turn back because I felt sick. I got off of the shot and am still bleeding...what the hell eh. Now today I stopped bleeding out of the blue and I am somewhat spotting...what can this mean...am I pregnant or is this just in my head ? lol
|
Did you find this post helpful?
Must Read
Do you know the three main reasons we cough? Learn common causes of cough and when coughing might indicate a more serious health problem....
Coughing is normal. But what can cause more troublesome coughs? Learn more about possible causes of cough here....
When should you see a doctor about cough symptoms? When are symptoms a sign of further complications? Learn about cough symptoms basics here....